# SDR AALA202009099024

- Difficulty date: August 20, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N90024
- Make and model: Airbus A319-115
- Aircraft serial: 6384
- Aircraft time: 16,200 hours, 7,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D534711240300
- Condition: Cracked
- Location: Frame 69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN SHEAR PLATE AT FR69 AND STR 23R, MEASURING L=0.791 IN. REPLACED SHEAR PLATE WITH NEW IAW A319 SRM 51-72-11-911-001 AND 51-42-11-801 AND DRAWING D53474180.
